# SDR AALA961125

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ABA8312501
- Condition: Corroded
- Location: Bs 422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT NR 2 GALLEY INBOARD AFT SUPPORT.  REPLACED NR 2 GALLEY INBOARD SUPPORT WITH NEW PART, PART NR ABA 8312-501 FROM DOUGLAS AT STATION.  (M)
